Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i4.20
pages 8-22

On Stabilization of Motions of System with Nonholonomic Constraints

Vladimir B. Larin
S.P. Timoshenko Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

Краткое описание

The problem of synthesis of a stabilization system for wheeltransport robots with one and two controlled wheels is studied in kinematic approximation. An algorithm of synthesis of tracking system for such devices is suggested. Results of mathematical modeling, which confirm efficiency of synthesized algorithms, are presented.


Articles with similar content:

Optimal Control of a Bundle of Trajectories with Nondifferentiable Performance Criteria
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Alexander N. Bashnyakov, Fedor G. Garashchenko
On Solution of the Generalized Riccati Equations
Journal of Automation and Information Sciences, Vol.48, 2016, issue 11
Vladimir B. Larin
STRUCTURAL DESIGN OF HELICOPTER WING BASED ON TOPOLOGY AND GLOBAL−LOCAL OPTIMIZATION
TsAGI Science Journal, Vol.48, 2017, issue 1
Yurii Semenovich Alexandrin, Sergei Aleksandrovich Tuktarov, Vasilii Vasil'evich Chedrik
To Minimax Estimates of Solutions and Right-Hand Sides of Linear Algebraic Equations with Parameter
Journal of Automation and Information Sciences, Vol.36, 2004, issue 4
Maxim N. Veres, Alexander G. Nakonechnyi
On Control of Set of Trajectories under Bounded Disturbance
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
A. M. Shmatkov